# SDR HAL960111

- Difficulty date: November 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N122AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46522
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 1851.85/1868
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION ON SKIN DOUBLER BETWEEN FUSELAGE STATION 1851.85 AND 1868 AT LONGERON 52 LEFT.  REMOVED CORRODED DOUBLER, FABRICATED AND INSTALLED NEW DOUBLER PER SRM 51-10-00-01.  (M)
